# SDR CA020823004

- Difficulty date: August 16, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Amd FALCON20
- Aircraft time: 22,968 hours
- Engine: Ge CF7002D2
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 5002T27P01
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) A/C DEPARTED. DURING CLIMB OUT THROUGH FL250, FLT CREW HEARD ABNORMAL SOUND FROM REAR OF A/C.  ALL ENGINE PARAMETERS WERE NORMAL EXCEPT FOR RISE IN EGT.  FLT CREW REQUESTED TO RETURN.  APPROXIMATELY 30 NAUTICAL MILES FROM LANDING,  ENGINE BEGAN TO MAKE ABNORMAL SOUNDS, SECURED  ENGINE.  A/C LANDED SUCCESSFULLY.   CONTRACTED AMO AND ADVISED OF CONDITION OF ENGINE AS DAMAGE TO REAR FAN AREA & EXCESSIVE OIL LEAK. BY REMOVING ENGINE TAIL CONE, IT HAS BEEN OBSERVED THAT AFT OIL PRESSURE LINE TO AFT FAN BEARING NR 5 FOUND CRACKED.  ALTHOUGH SERVICE DIFFICULTY REPORT IDENTIFIES CRACKED TUBE ASSY P/N 5002T27P01, WE SHOULD NOT DISREGARD POSSIBILITY OF BEARING FAILURE.
